# SDR ASOA2013020702971

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 25,394 hours, 22,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR OVER WING EMERGENCY LIGHT INOPERATIVE.  PERFORMED OPS CHECK OF RT OVERWING EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD MEL CLEARED PLACARD REMOVED.
